# SDR UHLA2012102400334

- Difficulty date: October 24, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 20,437 hours, 12,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CLOSES BUT ARM/DISARM HANDLE WILL NOT GO DOWN INTO ARMED POSITION.  RE-ADJUSTED GIRT BAR, LUBED CABLE, AND PERFORMED OPS CHECK IAW AMM 52-11-00.
